Unlimited Doctor Consultations at 1999  ₹1899*

Syrup Ibugesic Plus 5ml

Manufacture : Cipla
Prescription : Required
Form : Tablet
Composition : Ibuprofen (400mg), Paracetamol (325mg)

About Syrup Ibugesic Plus 5ml

Syrup Ibugesic Plus 5ml is a Tablet manufactured by Cipla. It is commonly used for the diagnosis or treatment of Pain relief, backache, muscle pain, migraine, menstrual pain, fever. It has some side effects such as Diarrhoea, Dizziness, Nausea, Liver injury. The salts Ibuprofen (400mg), Paracetamol (325mg) are involved in the preparation of Syrup Ibugesic Plus 5ml.

When is Syrup Ibugesic Plus 5ml prescribed?

• Pain Relief

• Backache

• Muscle Pain

• Migraine

• Menstrual Pain

• Fever

Facing Health Problems? Talk to a Specialist now


DocsApp Doctor

Ms. Ambika Chawla

Clinical Psychology

5 Years Experience

star star star star star_border

DocsApp Doctor

Dr. Amit Modi

MBBS, MD - Pediatrics

9 Years Experience

star star star star star_border

DocsApp Doctor

Dr. Adari Purnima

MBBS. DNB Family Medicine

6 Years Experience

star star star star star_border

What are the side effects of Syrup Ibugesic Plus 5ml

  • Diarrhoea
  • Dizziness
  • Nausea
  • Liver Injury

This is not an exhaustive list of side effects. Please inform your doctor if you experience any adverse reaction to the medication.